Bulletin of the American Mathematical Society

Classification of knots in codimension two

Richard K. Lashof and Julius L. Shaneson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 1 (1969), 171-175.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530227

Mathematical Reviews number (MathSciNet)
MR0242175

Zentralblatt MATH identifier
0198.28701

Citation

Lashof, Richard K.; Shaneson, Julius L. Classification of knots in codimension two. Bull. Amer. Math. Soc. 75 (1969), no. 1, 171--175. https://projecteuclid.org/euclid.bams/1183530227


Export citation

References

  • 1. W. Browder, Diffeomorphisms of 1-connected manifolds, Trans. Amer. Math. Soc. 128 (1967), 155-163.
  • 2. W. Browder and J. Levine, Fibering a manifold over a circle, Comment. Math. Helv. 40 (1965), 153-160.
  • 3. F. T. Farrell, The obstruction to fibering a manifold over a circle, Mimeographed Notes, Yale University, New Haven, Conn., 1968.
  • 4. H. Gluck, The embedding of two-spheres in the four-sphere, Bull. Amen Math. Soc. 67 (1961), 586-589.
  • 5. R. Lashof and M. Rothenberg, Microbundles and smoothing. Topology 3 (1965), 357-388.
  • 6. J. Levine, Unknotting spheres in codimension two, Topology 4 (1966), 9-16.
  • 7. C. R. Rourke, The Hauptvermutung according to Sullivan, Mimeographed Notes, Institute for Advanced Study, Princeton, N. J., 1967.
  • 8. J. L. Shaneson, Wall's surgery obstruction groups and classification of 5-manifolds, thesis, University of Chicago, Chicago, Ill., 1968.
  • 9. J. L. Shaneson, Embeddings of spheres in spheres of codimension two and h-cobordisms of S1 x S3, Bull. Amer. Math. Soc. 75 (1968), 972-973.
  • 10. E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966.
  • 11. D. Sullivan, Triangulating homotopy equivalences, Thesis, Princeton University, Princeton, N. J., 1966.
  • 12. D. L. Sumners, Higher-dimensional slice knots, Thesis, Pembroke College, Providence, R. I., 1967.
  • 13. C. T. C. Wall, Surgery of nonsimply connected manifolds, Ann. of Math. (2) 84 (1966), 217-276.
  • 14. C. T. C. Wall, Surgery of nonsimply connected manifolds, Mimeographed Notes, University of Liverpool, Liverpool, England, 1967.